# SDR DALA201805183436

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5240 · Service Doors
- Part: Link
- Condition: No Test
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR FAILED A POWER ACTUATION CABLE TRAVEL CHECK.  REMOVED AND REPLACED THE DOOR HINGE LINK IAW AMM 52-11-08-004-001, AND 52-11-08-404-057.  PERFORMED EMERGENCY POWER ACTUATION CABLE TEST IAW AMM 52-11-36-715-001.
